# SDR VNAA9805005

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Overspeed Test
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON THE TAXI OUT, PRIOR TO TAKEOFF, THE LEFT HAND PROPELLER OVERSPEED TEST FAILED TO OPERATE.
